# SDR SWIA2025F01389

- Difficulty date: July 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER WEB BETWEEN FS 333.0 AND 349.0 AT INTERCOSTAL 20R. MARKED   (C-CHECK RO 09/24/2025)REPLACED INTERCOSTAL 20R BTWN FS333.0-FS349.0 REF. DWG 601R38303 REV. -AR, CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-42-21 AND COMPLIED WITH TASK CARD 51-900-1003-SKY
